Alert archive / Indiana / Flash Flood Warnings in 2006
Flash Flood Warning 59, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 28, 2006, 5:36 PM EDT for Orange County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2006, 5:36 PM EDT (21:36 UTC)
- Expired
- Aug 28, 2006, 9:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Orange County, IN
The radar
The Louisville radar (KLVX), 76 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 471 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLMK 282140 FFWLMK INC117-290130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 536 PM EDT MON AUG 28 2006 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... ORANGE COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 930 PM EDT * AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT AT LEAST 1.5 INCHES OF RAIN HAS FALLEN SINCE 430 PM EDT OVER SOUTHERN PARTS OF ORANGE COUNTY...MAINLY NEAR THE PATOKA RIVER BASIN. ADDITIONAL STORMS ARE DEVELOPING FURTHER TO THE SOUTHWEST... AND ARE EXPECTED TO MOVE INTO ORANGE COUNTY AND BRING ANOTHER 1 TO 2 INCHES OF RAIN...WHICH MAY LEAD TO FLASH FLOODING PROBLEMS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. LAT...LON 3838 8669 3840 8632 3864 8631 3855 8668 $$ CS
2 follow-up statements
000 WGUS73 KLMK 282252 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 650 PM EDT MON AUG 28 2006 INC117-290130- ORANGE IN- 650 PM EDT MON AUG 28 2006 ...FLASH FLOOD WARNING IN EFFECT THROUGH 930 PM EDT FOR ORANGE COUNTY... AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER ORANGE COUNTY. RIGHT NOW MODERATE RAIN IS FALLING ALONG AND NORTH OF HIGHWAY 56... WITH ONLY MINOR RAINFALL ACROSS THE SOUTHERN PORTION OF THE COUNTY. HOWEVER THIS WILL CHANGE FOR THE ENTIRE COUNTY...AS A LARGE CLUSTER OF THUNDERSTORMS OVER DUBOIS COUNTY WILL BRING BETWEEN A HALF AND ONE AND ONE HALF INCHES OF RAIN BETWEEN 715 AND 830 PM EDT. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. REMEMBER TO TURN AROUND....DONT DROWN. LAT...LON 3838 8669 3840 8632 3869 8631 3869 8669 $$ JDG
000 WGUS73 KLMK 290034 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 831 PM EDT MON AUG 28 2006 INC117-290045- ORANGE IN- 831 PM EDT MON AUG 28 2006 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ORANGE COUNTY... THUNDERSTORMS OVER THE AREA HAVE WEAKENED CONSIDERABLY...THEREFORE THE FLASH FLOOD WARNING WILL BE CANCELLED. AROUND TWO INCHES OF RAIN FELL QUICKLY OVER SOUTHERN PARTS OF ORANGE COUNTY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. MOTORISTS SHOULD STILL WATCH FOR PONDING WATER THROUGH THE EVENING HOURS...INCLUDING OF HIGHWAYS 37 AND 145. LAT...LON 3838 8669 3840 8632 3869 8631 3869 8669 $$ CS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 2:37 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Aug 28, 2:37 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 237 PM EDT MON AUG 28 2006 .SHORT TERM (TONIGHT AND TUESDAY)... LATEST RADAR AND SAT IMAGERY SHOWING MOSTLY CLOUDY CONDITIONS ACROSS THE STATE. WIDE RANGE OF TEMPERATURES NOTED ON AREA OBS...WITH HIGHS IN THE LOWER 90S ACROSS MIDDLE TENNESSEE TO THE LOWER 70S OVER EASTERN KENTUCKY. RADAR IMAGERY SHOWING TWO AREAS OF CONVECTION...THE FIRST MOVING ACROSS EAST CENTRAL KENTUCKY AHEAD OF WEAK MID LEVEL VORT. SECOND BATCH JUST NOW DEVELOPING ACROSS WESTERN KY AHEAD OF ANOTHER SMALL VORT. THESE AREAS OF PRECIPITATION WILL CONTINUE EAST THROUGH THE STATE THIS AFTERNOON AND INTO THE EVENING HOURS. LATEST SHORT TERM MODELS CONTINUE TO BE IN DECENT AGREEMENT OVER THE FIRST 24 HOURS OF THE FCST PD. CURRENTLY...FRONTAL BOUNDARY IS STILL LOCATED NORTH OF THE FA. BOTH THE NAM-WRF AND GFS SOLUTIONS BRING THIS FRONT ON THROUGH THE FA TUESDAY MORNING AS UPPER LEVEL TROF SHIFTS EASTWARD. VERY HIGH MOISTURE CONTENT NOTED AS PWATS ARE RUNNING AROUND 2 INCHES OR SO. THIS COMBINED WITH THE FRONT MOVING THROUGH WILL LIKELY LEAD TO SEVERAL ROUNDS OF SHOWERS AND STORMS TONIGHT AND INTO EARLY TUESDAY. GIVEN THAT...HAVE GONE WITH LIKELY POPS IN THE OVERNIGHT PERIOD AND WILL BE TRAILING THEM FROM WEST TO EAST BY MORNING. OVERNIGHT LOWS WILL CONTINUE TO BE MILD WITH LOWS IN THE LOWER 70S. SEVERE POTENTIAL DOES NOT LOOK ALL THAT GREAT AS BEST DYNAMICAL FORCING WILL LOCATED NE OF THERE. HOWEVER...WITH HIGH PWATS...HEAVY RAINFALL WITH STORMS WILL CONTINUE TO BE POSSIBLE. FOR TUESDAY...FRONTAL BOUNDARY IS FORECAST TO MOVE SOUTHEAST THROUGH THE REGION. AS MENTIONED ABOVE...WILL BE TAPERING POPS OFF FROM NW TO SE...AND KEEP THE HIGHEST POPS IN THE EAST AND SOUTHEAST THROUGH MUCH OF THE DAY. SKIES WILL LIKELY REMAIN FAIRLY CLOUDY IN THE POST FRONTAL AIRMASS. AS A RESULT...TEMPERATURES WILL BE COOLER ON TUESDAY WITH HIGHS IN THE LOWER 80S IN THE NORTH AND MID 80S DOWN ACROSS THE SOUTH. -MJ .LONG TERM (TUESDAY NIGHT THROUGH MONDAY)... REMNANTS OF NE CUTOFF TO DRIFT SLOWLY ESE ACROSS FA ON TUE AND WED. CDFNT WILL DROP SE INTO FA LATER TONIGHT AND THEN DROP SOUTHEAST OF FA DURING TUE...BUT IT SHOULD BE SLOW GOING UNTIL THE UPPER TROF REMNANTS DROP ACROSS THE REGION ON WED. DURING THIS THE UPPER LOW GRADUALLY BECOMES MORE POSITIVELY TILTED. NONETHELESS WE WILL KEEP A 20-30 CHC OF SHOWERS FROM TUE AFTN INTO WEDNESDAY... EVEN THOUGH THE COLD FRONT DROPS TO THE SOUTH OF THE FA BY TUE EVE. ON THURS INTO SATURDAY...A BROAD RIDGE OF HIGH PRESSURE WILL EXTEND FROM THE ERN PLAINS NEWD INTO THE NRN GREAT LAKES...AND ADJACENT PTNS OF SOUTHERN CANADA. THIS WILL ALLOW A SFC RIDGE OF HIGH PRESSURE TO SPREAD SOMEWHAT DRIER AND SEASONABLY NORMAL TEMPS ACROSS THE REGION ON THURSDAY INTO SATURDAY. LATER ON SATURDAY INTO MONDAY...ANOTHER CLOSED CYCLONIC LOW IS GENERALLY FCST BY THE THE VARIOUS LONG RANGE MODELS TO DRIFT FROM THE NORTHERN PLAINS INTO MIDWEST REGION. WITH THIS IN MIND...IN COLLABORATION WITH SURROUNDING FAS WE INTRODUCED A CHANCE OF SHOWERS AND THUNDERSTORMS ON SUNDAY. OVERALL FOR THE PERIOD...NEAR NORMAL HIGHS AND LOWS EACH DAY. -21 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Aug 28, 4:30 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT MON AUG 28 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-290830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 430 PM EDT MON AUG 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AS A COLD FRONT APPROACHES THE REGION TONIGHT...PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE OUTLOOK AREA. ANY STORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINS WITH RAINFALL AMOUNTS IN EXCESS OF 1 TO 1.5 INCHES PER HOUR. SOME LOCALIZED FLOODING MAY BE POSSIBLE IN AREAS THAT HAVE RECEIVED RAIN RECENTLY. A FEW STRONG STORMS WITH FREQUENT LIGHTNING AND GUSTY WINDS TO 45 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS ON TUESDAY AND SLIGHT CHANCE ON WEDNESDAY. HOWEVER NONE OF THIS ACTIVITY IS EXPECTED TO BE STRONG OR SEVERE. THE NEXT CHANCE OF THUNDERSTORMS IS ON SUNDAY AS ANOTHER TROUGH OF LOW PRESSURE APPROACHES THE REGION FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME BUT SPOTTERS ARE ENCOURAGED TO CALL WITH RAINFALL AMOUNTS...AND REPORTS OF FLOODING OR SEVERE WEATHER TONIGHT. YOU CAN ALSO USE OUR E-SPOTTER SYSTEM ON THE WEBSITE AT: WEATHER.GOV/LOUISVILLE. CS/MJ/AB
In the hours before
Special weather statement, Aug 28, 4:24 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 424 PM EDT MON AUG 28 2006 KYZ023-024-026-027-282100- BRECKINRIDGE-GRAYSON-HANCOCK-OHIO- 324 PM CDT MON AUG 28 2006 ...STRONG STORMS WITH HEAVY RAIN AND GUSTY WINDS MOVING FROM HANCOCK AND OHIO COUNTIES...INTO BRECKINRIDGE AND GRAYSON COUNTIES... AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF HAWESVILLE TO 11 MILES NORTHEAST OF HARTFORD...AND MOVING EAST AT 25 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR CLOVERPORT BY 330 PM CDT. NEAR YEAMAN BY 335 PM CDT. NEAR GLEN DEAN BY 340 PM CDT. NEAR PINE KNOB BY 345 PM CDT. NEAR SHORT CREEK BY 350 PM CDT. NEAR ROFF BY 355 PM CDT. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Aug 28, 4:44 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 444 PM EDT MON AUG 28 2006 KYZ066-077-078-282115- ADAIR-CASEY-RUSSELL- 344 PM CDT MON AUG 28 2006 ...STRONG THUNDERSTORMS OVER ADAIR COUNTY MOVING INTO RUSSELL AND SOUTHERN CASEY COUNTIES... AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF COLUMBIA TO 7 MILES WEST OF JAMESTOWN...OR FROM 17 MILES SOUTHWEST OF LIBERTY TO 21 MILES WEST OF MONTICELLO...AND MOVING EAST AT 20 MPH. FREQUENT LIGHTNING...VERY HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF UP TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR JAMESTOWN BY 400 PM CDT. NEAR RUSSELL SPRINGS BY 400 PM CDT. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. TWF
Special weather statement, Aug 28, 4:55 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 455 PM EDT MON AUG 28 2006 KYZ024-027-028-282130- BRECKINRIDGE-GRAYSON-HARDIN- 355 PM CDT MON AUG 28 2006 ...LINE OF STRONG STORMS TO AFFECT PORTIONS OF BRECKINRIDGE... GRAYSON AND HARDIN COUNTIES... AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARDINSBURG TO 10 MILES NORTHWEST OF LEITCHFIELD TO 13 MILES NORTH OF MORGANTOWN...AND MOVING NORTHEAST AT 25 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR HARNED BY 400 PM CDT. NEAR MADRID BY 405 PM CDT. NEAR GARFIELD BY 410 PM CDT. NEAR HUDSON BY 415 PM CDT. NEAR CUSTER BY 420 PM CDT. NEAR DYER BY 425 PM CDT. LOCALLY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
Special weather statement, Aug 28, 5:16 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 516 PM EDT MON AUG 28 2006 KYZ063-064-282200- GREEN-HART- 416 PM CDT MON AUG 28 2006 ...THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER PARTS OF HART AND GREEN COUNTIES... AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A CLUSTER OF THUNDERSTORMS OVER EASTERN HART COUNTY EAST OF MUNFORDVILLE AND WESTERN GREEN COUNTY. THE STORMS WERE MOVING NORTHEAST AROUND 20 MPH...BUT WERE REDEVELOPING OVER THE SAME LOCATION. AS A RESULT...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF ONE TO TWO INCHES PER HOUR ARE OCCURRING REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE AT TIMES. FREQUENT LIGHTNING ALSO WAS OCCURING WITH THE STORMS. THUNDERSTORMS WILL CONTINUE OVER EASTERN HART AND MUCH OF GREEN COUNTIES THROUGH 500 PM CDT RESULTING IN ADDITIONAL HEAVY RAINFALL. PONDING WATER WILL BE COMMON ON ROADS AND LOW LYING AREAS. CREEKS AND SMALL STREAMS COULD APPROACH BANKFULL. USE EXTRA CAUTION WHEN DRIVING. THESE STORMS WILL AFFECT... LINWOOD...SUMMERSVILLE...AND ALLENDALE. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. TWF
Special weather statement, Aug 28, 5:25 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 525 PM EDT MON AUG 28 2006 INZ076-282200- ORANGE- 525 PM EDT MON AUG 28 2006 ...STRONG THUNDERSTORM AFFECTING ORANGE COUNTY... AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF ENGLISH...OR 31 MILES SOUTH OF BEDFORD...AND MOVING NORTHEAST AT 25 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR YOUNGS CREEK BY 530 PM EDT. NEAR CHAMBERSBURG BY 540 PM EDT. NEAR MILLERSBURG BY 550 PM EDT. NEAR BROMER BY 555 PM EDT. LOCALLY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:31 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 44 min |
Nearby
Flash Flood Warnings in Indiana, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.